MathSciNet Relay Station
MathSciNet bibliographic data
MR2553054 35J10 (35P05 47F05)
Kachkovskiĭ, I.; Filonov, N. Absolute continuity of the spectrum of a periodic Schrödinger operator in a multidimensional cylinder. (Russian) Algebra i Analiz 21 (2009), no. 1, 133--152; translation in St. Petersburg Math. J. 21 (2010), no. 1, 95–109
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement